# SDR SWAA2022030703053

- Difficulty date: April 17, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 50,373 hours, 28,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** IN MULTIPLE AREAS OF ACB FLOOR TO SIDEWALL SHEILD STA 847 TO 867 RBL 22 WL 158 / REMOVED AND REPLACED ACB FLOOR TO SIDEWALL SHIELD STA 847 TO 867 RLB 22 WL 158 PER DWG 146A008D 50595U 12APR19
